MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PRO CONF TB ISRT LT S5 10; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. PRO CONF TB ISRT LT S5 10; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 71507251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Failure of Implant (1924); Loss of Range of Motion (2032)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a knee surgery, the physician did a revision due to mobilization of the knee prosthesis and gonarthrosis.Condition of the patient is unknown.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical/medical investigation concluded that, without the requested clinical information or the device, a thorough medical investigation cannot be rendered, nor can the root cause of the reported failure cannot be determined.The impact to the patient beyond that which has been reported cannot be determined.Should any additional medical information be provided this complaint will be re-assessed.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Possible causes could include but not limited to traumatic injury, inflammation, patient condition, alignment or abnormal loading of limb.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
PRO CONF TB ISRT LT S5 10
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12053973
Report Number1020279-2021-05406
Device Sequence Number3324849
Product Code JWH
UDI-Device Identifier03596010220448
UDI-Public03596010220448
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K933958
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model Number71507251
Device Catalogue Number71507251
Device Lot NumberD1307251
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71501009, LOT: 12FTX0004A; 71522250, LOT: E1304911; 71524250, LOT: 10FM18043
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age72 YR